# SDR DXTA2013100205524

- Difficulty date: October 1, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 6,548 hours, 4,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Display
- Part number: 8221084306
- Part serial: 1C9TK
- Condition: Odor
- Location: Cockpit
- Part time: 2,790 hours, 2,103 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THERE WAS A STRONG ACRID ODOR COMING FROM THE LT SIDE OF THE COCKPIT.  ODOR DID NOT DISSAPATE,  NO SMOKE OR FIRE.  POWERED UP AIRCRAFT AND FOUND PILOTS PFD INOPERATIVE. REMOVED PFD AND DETERMINED ODOR WAS FROM BURNED COMPONENTS INSIDE THE DISPLAY UNIT. REPLACED PFD. OPS CHECKED SATISFACTORY. WORK ACCOMPLISHED IAW MM 31-03-00.
